Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Taking crisanta birth control pills, prescribed on day four of cycle, continuous bleeding, not time for periods. Should I continue BCP?

Hi i started the crisanta pill for the first time last month and as advised started it on the forth day of my period cycle. However within a week i had to leave overseas so i continued to take the pill according to the time i was taking it back at home. However i have been bleeding continuously for the last one week whilst taking the pill although im not due for my next period till the 16th. At first I thought it must be the change of time or weather since I am travelling however the bleeding hasnt stopped. I have been continuing to take it everyday but Im still bleeding ? really confused and worried ? please advice
Asked On : Thu, 12 Jul 2012
Answers:  1 Views:  273
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response should ct to with crisanta bcp.bleeding will subsides with due course of time .if you stop now breakthrough bleeding will occur
Answered: Tue, 25 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor